Vlad, Marcel Ovidiu, Mackey, Michael C., Schönfisch, Birgitt (1996) Statistical fractals with cutoffs, Shlesinger-Hughes renormalization, and the onset of an epidemic. Physical Review E, 53 (2) 1382-1398 doi:10.1103/physreve.53.1382
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Statistical fractals with cutoffs, Shlesinger-Hughes renormalization, and the onset of an epidemic | ||
Journal | Physical Review E | ||
Authors | Vlad, Marcel Ovidiu | Author | |
Mackey, Michael C. | Author | ||
Schönfisch, Birgitt | Author | ||
Year | 1996 (February 1) | Volume | 53 |
Issue | 2 | ||
Publisher | American Physical Society (APS) | ||
DOI | doi:10.1103/physreve.53.1382Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 14475013 | Long-form Identifier | mindat:1:5:14475013:1 |
GUID | 0 | ||
Full Reference | Vlad, Marcel Ovidiu, Mackey, Michael C., Schönfisch, Birgitt (1996) Statistical fractals with cutoffs, Shlesinger-Hughes renormalization, and the onset of an epidemic. Physical Review E, 53 (2) 1382-1398 doi:10.1103/physreve.53.1382 | ||
Plain Text | Vlad, Marcel Ovidiu, Mackey, Michael C., Schönfisch, Birgitt (1996) Statistical fractals with cutoffs, Shlesinger-Hughes renormalization, and the onset of an epidemic. Physical Review E, 53 (2) 1382-1398 doi:10.1103/physreve.53.1382 | ||
In | (1996, February) Physical Review E Vol. 53 (2) American Physical Society (APS) |
See Also
These are possibly similar items as determined by title/reference text matching only.